Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

How can i cure from TB ?

Dear sir, i am shabnam ansari residing mumbai. i fell in pain my back bone my expert doctors findout that i am a patient of t.b i regularly treatment of t.b. dose of eighteen month.but i am not feeling now esr is also increased 102 and wbc is also incresed so i cannot decides about my disease.pls. guide me a right path thanks, b
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
ESR and WBC counts are high in TB infection. Are you having any weakness in your legs. The pain may be due to some deformity because of the TB. After early treatment RNTCP treatment could cure the disease. You may be patient and eat protein rich diet like pulses, egs, nuts. You should improve along with physiotherapy, but ONLY after you discuss with your Orthopaedician regarding various options to deal with this problem.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor